MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 801 ANALYTICAL UNIT; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 801 ANALYTICAL UNIT; IMMUNOCHEMISTRY ANALYZER
Catalog Number 08454345001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned results for qc and patient samples tested for elecsys folate iii (folate iii) on a cobas e 801 analytical unit.Of the data provided for 20 patient samples, the results for 6 patient samples were discrepant.The customer ran the patient samples on the e801 analyzer in question (analyzer 5) and 2 other analyzers (analyzer 2 and analyzer 3).Patient 1 result from analyzer 5 was 8.65 ng/ml.The repeat result from analyzer 2 was 5.51 ng/ml.The repeat result from analyzer 3 was 5.26 ng/ml.Patient 2 result from analyzer 5 was 2.18 ng/ml.The repeat result from analyzer 2 was 3.36 ng/ml.The repeat result from analyzer 3 was 3.28 ng/ml.Patient 3 result from analyzer 5 was 3.52 ng/ml.The repeat result from analyzer 2 was 5.13 ng/ml.The repeat result from analyzer 3 was 4.53 ng/ml.Patient 4 result from analyzer 5 was 3.91 ng/ml.The repeat result from analyzer 2 was 5.24 ng/ml.The repeat result from analyzer 3 was 4.31 ng/ml.Patient 5 result from analyzer 5 was 3.77 ng/ml.The repeat result from analyzer 2 was 5.01 ng/ml.The repeat result from analyzer 3 was 4.1 ng/ml.On (b)(6) 2023 the sample for patient 1 was repeated analyzer 5 with a result of 8.29 ng/ml.The sample was repeated on analyzer 3 with a result of 5.09 ng/ml.On (b)(6) 2023 patient 6 result from analyzer 5 was 8.62 ng/ml.The sample was repeated on anlayzer 3 with a result of 4.91 ng/ml.
 
Additional Manufacturer Narrative
The folate iii reagent lot number was 728047 with an expiration date of 31-oct-2024.The field service engineer (fse) found a bent prewash sipper nozzle and replaced it.Instrument performance testing was acceptable.The customer had no further issues after the service visit.The investigation determined the event was consistent with a maintenance issue.

Brand Name
COBAS E 801 ANALYTICAL UNIT
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18443930
Report Number1823260-2024-00028
Device Sequence Number7965272
Product Code JJE
UDI-Device Identifier07613336158456
UDI-Public07613336158456
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08454345001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2023
Initial Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown